# SDR R61A2020060200513

- Difficulty date: May 31, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 33,247 hours, 25,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002631
- Condition: Inoperative
- Location: Cabin
- Part time: 33,242 hours, 25,298 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST.  "EMER LT BATT FAULT" REMAINED ON AFTER CHARGING AND AFT EMERGENCY LIGHTS WILL NOT COME ON.  R & R AFT LT EMERGENCY LIGHT POWER SUPPLY REF AMM 33-50-01.
